RX Exam 1 012510 all 100

RX Exam 1 012510 all 100 -...

Info iconThis preview shows pages 1–2. Sign up to view the full content.

View Full Document Right Arrow Icon
A patient tells the nurse that the prescriber has changed his medication from tacrine (Cognex) to donepezil (Aricept).  the  nurse would be correct to clarify for the patient that an advantage of using the Aricept at instead of the Cognex is that the  Aricept: A.  does not have any peripheral cholinergic effects B.  can reverse the degenerative process and improve cognitive functioning C.  is better tolerated and can be given once daily D.  also has antidepressant effects Answer:  C a 26-year-old client sustained a head injury at the age of 19. The client has been on antiepileptic drugs and seizure free  since eight months after the accident and wants to discontinue the medications. What is the nurse's best response? A.  "antiepileptic drugs will be needed for life." B.  "stop the medications now, and keep an accurate seizure chart to determine if the medications need to be re-institute." C.  "the dose must be gradually reduced so as not to precipitate status epilepticus." D.  "wait a full 10 years after the last seizure; then it is probably safe to stop the medication." Answer:  C a patient is brought to the emergency room by his spouse. The patient has a history of bone cancer and has been  experiencing severe pain which has not been relieved by doubling his dose of opiates. The wife tells the nurse that her  husband became confused and that his eyes "looked funny." Upon assessment, the nurse notes miosis and a respiratory  rate of 6/minute. The nurse should immediately prepare for administration of which medication? A.  flumazenil (romazizon) B.  naloxone (narcan) C.  acetylcysteine (mucomyst) D.  methamphetamine hydrochloride (desoxyn) Answer:  B Mr. R. is extremely anxious and in anticipation of his surgery. The nurse decides to give the preoperative medication at  07:30 instead of waiting for the operating room to call for the client. Which of the "rights" for safe medication  administration would this nurse action most likely violate? A.  right dose B.  right person C.  right drug D.  right time Answer:  D a patient is brought to the emergency room by friends who state the patient was in a bar fight and got stabbed in the leg  about 15 minutes ago. The nurse would anticipate that the body would respond by a(n): A.  increase in serum glucose B.  heart rate of 72 beats per minute C.  decrease in serum glucose D.  respiratory rate of 16 per minute Answer:  A a female client tells the nurse, "I'm allergic to tetracycline.  I always get a yeast infection when I take it." What is the  nurse's best response? A.  "tell me about your other reactions or changes you experience when you take tetracycline."
Background image of page 1

Info iconThis preview has intentionally blurred sections. Sign up to view the full version.

View Full DocumentRight Arrow Icon
Image of page 2
This is the end of the preview. Sign up to access the rest of the document.

Page1 / 17

RX Exam 1 012510 all 100 -...

This preview shows document pages 1 - 2. Sign up to view the full document.

View Full Document Right Arrow Icon
Ask a homework question - tutors are online